# SDR UALA2013071805038

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 59,285 hours, 22,349 cycles
- Engine: Iae V2527A5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAULT ON ECAM, RETURNED TO FIELD.  REPLACED WIRE HARNESS,  OPS OK IAW AMM 27-54-00-710-002-A.
